# SDR UALA2012111606612

- Difficulty date: November 14, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 67,112 hours, 24,941 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM TEE CORRODED BS 324 RBL 39-61.  REMOVED CORROSION, MATERIAL LOSS EXCEEDED SRM LIMITS.   FABRICATED & INSTALLED TEE SPLICE REPAIR FROM BL 0 TO RBL 65 IAW SRM 53-10-08 REPAIR 1.  FORMED ANGLE REPAIR FROM RBL 39 TO RBL 61 WITH STRAP SPLICE AT RBL 39.
